Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 5 (1992), Issue 2, Pages 111-122
http://dx.doi.org/10.1155/S104895339200008X

Impulsive integral equations in Banach spaces and applications

Department of Mathematics, Shandong University, Jinan, India

Received 1 February 1991; Revised 1 April 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dajun Guo, “Impulsive integral equations in Banach spaces and applications,” Journal of Applied Mathematics and Stochastic Analysis, vol. 5, no. 2, pp. 111-122, 1992. doi:10.1155/S104895339200008X